Publications:



Infinitely supported Liouville measures of Schreier graphs,
(with Tianyi Zheng) Submitted.
[Download]


Thompson's group F is not strongly amenable,
(with Yair Hartman, Kate Juschenko, Omer Tamuz, Pooya Vahidi Ferdowsi)
Submitted.
[Download]


More simple finitely generated infinite amenable groups
(with V. Nekrashevych, M. Chorniy), Submitted.
[Download]


Extensive amenability and an application to interval exchanges,
(with N. Matte Bon, N. Monod, M. de la Salle)
To appear in Ergodic Theory and Dynamical Systems.
[Download]


Non-elementary amenable subgroups of automata groups.
To appear in Journal of Topology and Analysis.
[Download]


Soficity, short cycles, weak stability and the Higman group.
(with Harald Helfgott) Submitted.
[Download]


Extensions of amenable groups by recurrent groupoids,
(with Volodia Nekrashevych, Mikael de la Salle) To appear in Inventiones Mathematicae. Published online.
[Download]


Uniformly bounded representations and exact groups,
(with Piotr Nowak), Journal of Functional Analysis 266, no. 3, 1667-1673, 2014
[Download]


Invariant means of the wobbling group, (with Mikael de la Salle).
Bull. Belg. Math. Soc. Volume 22, Number 2 (2015), 281 - 290
[Download]


Small spectral radius and percolation constants on non-amenable Cayley graphs,
(with Tatiana Smirnova-Nagnibeda), Proc. Amer. Math. Soc. 143 (2015), 1449 - 1458
[Download]


Cantor systems, piecewise translations and simple amenable groups. (with Nicolas Monod). Annals of Mathematics, Volume 178, Issue 2, 775 - 787, 2013
[Download]


Finitely presented groups related to Kaplansky's direct finiteness conjecture.
(with Ken Dykema, Timo Heister). Experimental Mathematics 24 (2015), 326--338.
[Download]


A description of the logmodular subalgebras in the finite dimensional C*-algebras.
Indiana University Mathematics Journal, 60, 1171-1176, 2011
[Download]


Matrices of unitary moments, (with K. Dykema),
Mathematica Scandinavica, 109, 225 - 239, 2011
[Download]


Algebraic reformulation of Connes' embedding problem and the group algebra of a free group, (with S. Popovych), Israel Journal of Mathematics, Volume 181, 2011
[Download]


Ideals of C*-algebra generated by an operator algebra, Mathematische Zeitschrift, 266, no. 3, 2010 
[Download]


Compactness properties of operator multipliers, (with R. Levene, I. Todorov, L. Turowska),  Journal of Functional Analysis  Volume 256, Issue 11, 2009
[Download]


Matrix ordered operator algebras, (with S. Popovych),
Indiana University Mathematics Journal, Volume 59 No. 3, 2009
[Download]


Multidimensional operator multipliers, (with I. Todorov, L. Turowska),
Transactions of American Mathematical Society, Volume 361, 2009
[Download]



Conference proceedings and reports:



Ideals structure of the group C*-algebra of the Thompson group T, (with Collin Bleak)
"Topological methods in geometric group theory", in honor of Ross Geoghegan's 70th birthday. London Math. Soc. Lecture Notes series.
[Download]


Amenability and recurrent Schreier graphs, Oberwolfach Report No. 42/2013